About

Ibuleve is an anti-inflammatory painkiller applied to, and absorbed through the skin. It is a clear, fragrance free gel containing Ibuprofen as the active ingredient.

Ibuleve Max Strength is for the treatment of the following conditions;

  • Backache.
  • Rheumatic or musculare pain.
  • Sprains.
  • Strains.
  • Neuralgia.
  • It is also for pain relief in common arthritic conditions.

The active ingredient of Ibuleve is Ibuprofen, a on steroidal antiinflammatory (NSAID) which works by relieving pain and reducing swelling and inflammation.

Dosage:

Adults, the elderly and children over the age of 12 years.

  • Use the gel up to three times a day.
  • Lightly apply the gel to intact skin over the painful area.
  • Squeeze out a 2 to 5cm length of gel onto the affected area, enough to thinly cover it.
  • Wash hands after use unless treating them.
  • Carry on using the gel this way until your condition gets better (You may find you may need to use this for a few weeks, and your doctor may want you to continue using it for longer than this.

    Contains:

    Ibuprofen 10%w/w.

    Caution:

    Not suitable for use in children under 12 years. If symptoms persist, consult your doctor. For external use only. Do not use if sensitive or allergic to aspirin, ibuprofen or other salicylates. Do not apply to broken skin. Not suitable for use in pregnancy or breastfeeding. Use with caution if asthmatic.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in